FORMATION OF RADIAL PATTERNS VIA MIXED ATTRACTIVE AND REPULSIVE INTERACTIONS FOR SCHRODINGER SYSTEMS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 52
  • Download : 0
This paper is concerned with the asymptotic behavior of least energy vector solutions for nonlinear Schrodinger systems with mixed couplings of attractive and repulsive forces. We focus here on the radially symmetric case while the general studies were already conducted in our earlier work [J. Byeon, Y. Sato, and Z.-Q. Wang, J. Math. Pares Appl. (9), 106 (2016), pp. 477-511], [J. Byeon, Y. Sato, and Z.-Q. Wang, T. Fixed Point Theory Appl., 19 (2017), pp. 559-583]. Though there is still the general phenomenon of component-wise pattern formation with co-existence of partial synchronization and segregation for positive least energy vector solutions as in [J. Byeon, Y. Sato, and Z.-Q. Wang, J. Math. Pares Appl. (9), 106 (2016), pp. 477-511], [J. Byeon, Y. Sato, and Z.-Q. Wang, T. Fixed Point Theory Appl., 19 (2017), pp. 559-583], in our case of radially symmetric domains, it turns out that the energy of synchronization part may be concentrated either on the center of the domain or on the boundary of the domain depending on the spatial dimension of the domain. This is a distinct new feature from [J. Byeon, Y. Sato, and Z.-Q. Wang, J. Math. Pares Appl. (9), 106 (2016), pp. 477-511], [J. Byeon, Y. Sato, and Z.-Q. Wang, T. Fixed Point Theory Appl., 19 (2017), pp. 559-583] due to the radially symmetric property. Our approach develops techniques of multiscale asymptotic estimates.
Publisher
SIAM PUBLICATIONS
Issue Date
2019-05
Language
English
Article Type
Article
Citation

SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.51, no.2, pp.1514 - 1542

ISSN
0036-1410
DOI
10.1137/18M1196789
URI
http://hdl.handle.net/10203/262113
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0